Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

184 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

i am having forehead swelling. I am in totally depression.

I am Frank, 51, 6 1 , 240, smoke, I do not excercise regularly, and little high on my blood pressure .....I have been under alot of stress, unemployed, mother & father passing away recently, financial stress.....My forehead is showing alot of swelling, like bumpy swelled veins like in a V or Y shaped and swelled on my forehead, what could this be caused from ? What would i try to make it go away ?....Ice hasn t helped. I have a picture that could be sent to you.
Tue, 26 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
  User's Response
Hi Frank

Welcome to HealthcareMagic.

Localized swelling of veins could be due to any swelling or any obstruction.I advise you to visit your General surgeon and get it examined and evaluated.I would like to have information about any other symptoms like engorged veins anywhere else on your body or headaches or eye pain .How long do you have them since.Please leave the details as a reply to this comment.

Take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My mother 73 years age suffers from problems with walking, movement, depression, anxiety. She is under psychiatrict treatment. For last 16 months following neuro medicines are continuing : i) Shimin 25 ii)Dimip 10 iii)Szetalo 10 Along with the above , due to pressure and swelling of feet the following medicines were given : i)Lossar 50 ii) Dytor Plus 10 On 17.3. 14 , a paralytic fit observed where she felt numbness and loss of control on her left side and following medicines were added : i)Stator 10 ii) Deplatt A 75 During this time she was also undergoing physiotherapy. But symptoms like extreme restlessness continued . Hence she went to consult another neuro. On 3.5. 14 for restlessness etc examined by this Neuro Psychoatrist and the earlier 3medicines (Shimin, Dimip, Stezallo) were stopped and the following 3 were started : i)Pramipex (0.25) ii)Azil (5) iii) Tetrafol NAC But after 3 days of taking these medicines, she became totally invalid and could not even get up from bed without help and fell down whenever she tried on her own. House physician was called and these 3 medicines stopped . And the old medicines started. At present following medications are being taken :-- i) Esoz 40. (ii) Elthroxin 50 .(iii) Syndopa 110 . (iv) Losar 50. (v) Dytor Plus 10. (vi)Stator 10 . (vii) Deplatt A 75 . (viii) Shimin 25 . (ix) Dimip 10 (x) Szetalo 10 . Still She cannnot move without help and experiencing extreme restlessnes and shaking hands, neck, body all the time. trembling of lower lip observed. Please advise correct tretment.

doctor1 MD

I am 51 with spina bifida I recently have been having a problem with mild to moderate depression. I feel this is under control with symbalta and wellbutrin. But for several years I occasionally get these very strange I guess headaches. It is like a very very dull ache with a pressure feeling ONLY in the forehead area. I have gone through many tests showing nothing and feel I am getting knowwhewre with my primary physician and do not know where to turn next. THey are not os much painful as they are EXTRENELY annoying and change my mood dramatically and not for the better. ANy suggestions as to what I can try or tell my primary physician they are very hard to describe to him

doctor1 MD

i m a PG student .And the main thing is i m a psychology student .My problem is i will become tensed very easily. I have an affair an he is really loving and caring. i m totally depend on him so if he have no time to care me i m getting emotional and start crying . i couldn t control my tears and i can t afford when he talking about other girls . i really want an emotional balance in all the situation

Recent questions on  Stress

doctor1 MD

Hi, My wife had a dermoyd cyst removed a few year ago and with it her left ovary. Every since then, she has had a really hard time during her period. Lately, she has experienced a rapid heart rate. She is 23 years old and 105lbs. Generally healthy but she is a smoker. She rarely drinks alcohol and doesn't do any drugs. Her water intake is good as is her diet. She doesn't feel any stress, although, our life is rather stressful. She is anemic and has low blood pressure and her heart rate averages around 100bpm during her period. Is this something we should worry about?

doctor1 MD

hi,i keep getting out of breath and feeling tied i get a lot off flem in my throat all the time even though i have not a cold,i also had a very fast heart beat which the doctor gave me propranol tablets 3 times a day ca n you tell have i got a heart problem as it is really worry me?

doctor1 MD

I have had a thudding heartbeat for two days, off and on, mostly on. Also accompanied by shortness of breath. The heartbeat isn't fast or irregular, but I can feel it, like it's heavy in my chest. I've had this before a few years ago, and my doctor thought it was anxiety and wanted to out me on an anti anxiety drug, but I felt like it was a physical issue instead of anxiety. I have low stress, not usually anxious, work out a few times a week, non smoker (for 5 years) recently lost about 35 lbs (1-1/2 years ago) Could this be allergies?

doctor1 MD

30 minutes after a run yesterday, that i did not feel was extremely stressful. my heart felt out of rhythm and i was coughing. i felt like the cough was to get it back in rhythm, is it? i am a 50 year old female, have high blood pressure and am about 40 # overweight. i have had a EKG and stress test w/ultra sound and everything is normal.

doctor1 MD

Hi Doctor, I want to improve my brain performance, so visited Ayurvedic doctor to take the swarna bhasma,i am little obese and having snoring problem, so doctor has prescribed varanadi kashayam. Apart from this, i have short temper problem, so...

doctor1 MD

hi i m facing sleep disturbance since last 8 years i feel too much pressure over and behing myleft ears may be it leads to stress and breaks my sleep after i sleep abnormal feeling on left while yawning too much tightness on left ear and...

doctor1 MD

I have low body temperature, and am concerned that my thyroid may be not working optimally. My TSH is 4.13. If I reduce the stress in my life, will my thyroid bounce back ?